Addiction: Substance Abuse Community
HELP WITH TRAMADOL ADDICTION
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

HELP WITH TRAMADOL ADDICTION

I have been taking 50mg tramadol for about 4 years...daily for 3. I have arthritis pain and headaches that i started it for. But now i am up to 10-20 a day depending. I have EXCESSIVE sweating no matter how many i take now and imnot sure if its from the med or what..i have tried to get off of them many times but the withdrawls are so bad i cant take it. But now even when i take the med i feel sick and no matter how many pills i take i feel like i am withdrawling????? I dont know where to start and am sooooooo lost. I have 2 kids and want my life back. I alsohave depression and anxiety issues that only make all this worse. I do not have any insurance so i only can go to my doc every 3 months or so....and of course he isnt aware of this problem and dont feel i could go to him for help really. IF anyone has any suggestions or if anyone just understands this please let me know. My life is so consumed by these stupid white pills that its sad.....
Related Discussions
2 Comments Post a Comment
Blank
Avatar_m_tn
Oh goodness , That much tramadol is so messing with your brain chemistry. At those doses the SSRI properties of this drug are going to have you feeling like someone with a cocaine hangover all the time. And of course the sweating is caused by the drug. You can't just quit this CT either - that would be dangerous. You really need to start a disciplined taper right away. Please get stable on the lower end of that range of dosing and figure out if you have the discipline to taper with help from people on this site or if you need to enlist a friend to hold and dole out your pills.  Start counting out the number of pills you take each day. Start with the lowest dose you think you can take without getting sick. Take only that number each day for the next five days. Stay in touch on this site and we will walk you through the procedures for tapering and give you help and support. Good luck.
Blank
983679_tn?1276836936
you need to start  a taper, do you have any pills left?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
5347058_tn?1381192026
Blank
ariley13
Boston, MA
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia
Avatar_m_tn
Blank
weaver71
Other
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN